Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have migraine, increased heartbeat. Taking Prednisone or Sumatriptin. Any input?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5206 Questions
I am 55 yr old female , 5'5",145lbs, high XXXXXXX centromere pattern, I currently have been getting migraines on right or left side, which have increased in the last few months to daily, my resting heart rate has increased to 120, i have tried various meds including botox. Currently prednisone works or sumatriptins but migraine comes back, any input or ideas is appreciated, thanks
Posted Wed, 21 Aug 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for posting your query.

I can understand your discomfort with daily migraines, especially when various medications have not helped.

Prednisolone and sumatriptan are safe in your case and you can continue to use them.

Just to be sure, have you used beta blockers, flunarizine, divalproex, Topiramate and Botox in correct dose (155 units)?

Other measures, such as ensuring good sleep (7-8 hours per night), eating food on time (without skipping breakfast), avoiding tension/stress, avoiding any known migraine triggers, would also help reduce your migraines.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor